# SDR EE4Y2025111323442

- Difficulty date: November 13, 2025
- Submitted: November 13, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 46,958 hours, 30,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A STRUCTURAL INSPECTION, CUSTOMER IDENTIFIED AN EXISTING SKIN REPAIR LOCATED BETWEEN FR23 AND FR24, AND BETWEEN STRINGERS 16L AND 17L. ACCORDING TO DOCUMENTATION PROVIDED BY THE PREVIOUS OPERATOR, THE REPAIR WAS PERFORMED IN ACCORDANCE WITH ETD2014-190-052304. HOWEVER, THE REPAIR IS IN POOR CONDITION SPECIFICALLY, THE DENT WAS NOT RECONTOURED PRIOR TO INSTALLATION. THE CONDITION REPORTED WAS REPAIRED IAW ETD2025-190-930228 DTD OCT 15 2025 AND DOCUMENTED UNDER COOPESA COO-EO-2025-23336, UNDER JOB A1Q219 NRI 21-28
